%0 Journal Article
	%A Lina Yan and  Shiheng Wang and  Ke Wang
	%D 2013
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 74, 2013
	%T Preconditioned Jacobi Method for Fuzzy Linear Systems
	%U https://publications.waset.org/pdf/16777
	%V 74
	%X A preconditioned Jacobi (PJ) method is provided for solving fuzzy linear systems whose coefficient matrices are crisp Mmatrices and the right-hand side columns are arbitrary fuzzy number vectors. The iterative algorithm is given for the preconditioned Jacobi method. The convergence is analyzed with convergence theorems. Numerical examples are given to illustrate the procedure and show the effectiveness and efficiency of the method.

	%P 301 - 304